# SDR AALA984188

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347, RBL 11 HAD CORROSION BLENDED ON TOP SURFACE.  FLOORBEAM AT STATION 347, RBL NR 11 HAD CORROSION BLENDED ON TOP SURFACE BEYOND SRM LIMITS.  (M)
